The cases discussed in this forum are no alternative to professional advice. If any concerns, seek advice from your doctor. This happened back home in Sri lanka. Mr X 68y male History of blood pressure( BP) for 10-15 years. His medications were reviewed and was on 3-4 different classes of medication including Amlodipine, Losartan, Indapamide and Spironolactone. Losartan changed to Telday ( Telmisartan) He was complaining of constipation and haemorrhoids problem. Most likely dehydration. One day complaining of acute stomach pain with feeling sick ( nausea). Constipation ruled out. Back home admitted under surgeons thrice. Had CT abdomen- one large gall bladder stone noted. Abdomen soft. Had emergency keyhole surgery , stone removed. Day 2/3 post surgery again developed severe stomach pain with feeling sick. Took back to surgeons and re admitted and had USS abdomen, colonoscopy, capsule endoscopy. Seen by few consultants including physicians , who spent less than 5 minutes and charged £20 per visit. Definitely not patient- centred care. Total cost £2500-3000 spent, unfortunately the cause of stomach pain not identified. His son who was a former UK GP trainee had to take over, stopping 90% of his BP medication as his BP was very low. Telmisartan reduced to 20mg from 80mg daily, rest all BP medications stopped. Outcome BP well controlled by home BP monitoring, this is year two. Its a mystery for me how come Mr X was on so many BP medication for years, then over few days, went down to one BP medication, still BP well controlled until today. Its interesting whether its telmisartan or natural physiological changes of Mr X, who is now 70 yrs old. Mr X turned to his son and told " I am alive because of you". I can see lots of audit/research potentials here.